A. , S. Takahashi, . Takéo, and B. «. Vexler, Topological sensitivity analysis for time-dependent problems » ESAIM : Control, Optimisation and Calculus of Variations, pp.427-455, 2008.

A. , D. And-belaid, L. Jaafar, and M. «. Masmoudi, Image restoration and classification by topological asymptotic expansion » Variational formulations in mechanics : theory and applications, pp.23-42, 2006.

A. , D. And-masmoudi, and M. «. , A one-shot inpainting algorithm based on the topological asymptotic analysis, Computational & Applied Mathematics, vol.25, issue.23, pp.251-267, 2006.

B. , L. Jaafar, M. Jaoua, M. And-masmoudi, and L. «. Siala, Application of the topological gradient to image restoration and edge detection » Engineering Analysis with Boundary Elements, pp.891-899, 2008.

B. , M. Guzina, and B. B. , Sounding of finite solid bodies by way of topological derivative, International Journal for numerical methods in engineering, vol.61, issue.13, pp.2344-2373, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00111263

C. Franzone, . Piero, . Pavarino, and . Luca-f-«, A PARALLEL SOLVER FOR REACTION???DIFFUSION SYSTEMS IN COMPUTATIONAL ELECTROCARDIOLOGY, Mathematical models and methods in applied sciences, pp.883-911, 2004.
DOI : 10.1142/S0218202504003489

E. , H. A. Kobelev, V. V. Schumacher, and A. «. , Bubble method for topology and shape optimization of structures » Structural optimization, pp.42-51, 1994.

G. , B. B. Bonnet, and M. «. , Topological derivative for the inverse scattering of elastic waves, The Quarterly Journal of Mechanics and Applied Mathematics, vol.57, issue.2, pp.161-179, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00092401

S. , J. Zochowski, and A. «. , On the Topological Derivative in Shape Optimization, SIAM Journal on Control and Optimization, vol.37, pp.1251-1272, 1999.